MathSciNet Relay Station
MathSciNet bibliographic data
MR2869083 15B52 (15A12 52A23 60B20 60E15)
Adamczak, Radosław; Guédon, Olivier; Litvak, Alexander E.; Pajor, Alain; Tomczak-Jaegermann, Nicole Condition number of a square matrix with i.i.d. columns drawn from a convex body. Proc. Amer. Math. Soc. 140 (2012), no. 3, 987–998.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement